OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Port-Hamiltonian model of two-dimensional shallow water equations in moving containers

Cardoso-Ribeiro, Flávio Luiz and Matignon, Denis and Pommier-Budinger, Valérie Port-Hamiltonian model of two-dimensional shallow water equations in moving containers. (2020) IMA Journal of Mathematical Control and Information, 37 (4). 1348-1366. ISSN 0265-0754

(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader

Official URL: https://doi.org/10.1093/imamci/dnaa016


The free surface motion in moving containers is an important physical phenomenon for many engineering applications. One way to model the free surface motion is by employing shallow water equations(SWEs). The port-Hamiltonian systems formulation is a powerful tool that can be used for modeling complex systems in a modular way. In this work, we extend previous work on SWEs using the port-Hamiltonian formulation, by considering the two-dimensional equations under rigid body motions. The resulting equations consist of a mixed-port-Hamiltonian system, with finite and infinite-dimensional energy variables and ports.

Item Type:Article
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:Université de Toulouse > Institut Supérieur de l'Aéronautique et de l'Espace - ISAE-SUPAERO (FRANCE)
Other partners > Instituto Tecnológico de Aeronáutica - ITA (BRASIL)
Laboratory name:
Deposited On:04 Sep 2020 13:13

Repository Staff Only: item control page